Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Pogrebkov Andrey Konstantinovich
(recent publications)
| by years | scientific publications | by types |



   2017
1. Andrei K. Pogrebkov, “Symmetries of the Hirota Difference Equation”, SIGMA, 13 (2017), 53 , 14 pp., arXiv: 1704.00043  mathnet  crossref  isi  scopus
2. M. Boiti, F. Pempinelli, A. K. Pogrebkov, “KPII: Cauchy–Jost function, Darboux transformations and totally nonnegative matrices”, J. Phys. A, 50 (2017), 304001 , 22 pp., arXiv: 1611.04198  mathnet  crossref  mathscinet  isi  scopus

   2016
3. A. K. Pogrebkov, “Commutator identities on associative algebras, the non-Abelian Hirota difference equation and its reductions”, Theoret. and Math. Phys., 187:3 (2016), 823–834  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus (cited: 1)

   2015
4. M. Boiti, F. Pempinelli, A. K. Pogrebkov, “Cauchy–Jost function and hierarchy of integrable equations”, Theoret. and Math. Phys., 185:2 (2015), 1599–1613  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  scopus (cited: 2)

   2014
5. M. Boiti, F. Pempinelli, A. K. Pogrebkov, “IST of KPII equation for perturbed multisoliton solutions”, Topology, Geometry, Integrable Systems, and Mathematical Physics: Novikov's Seminar 2012–2014, Advances in the Mathematical Sciences, Amer. Math. Soc. Transl. Ser. 2, 234, eds. V. M. Buchstaber, B. A. Dubrovin, I. M. Krichever, Amer. Math. Soc., Providence, RI, 2014, 49–73  mathscinet (cited: 1)
6. A. K. Pogrebkov, “Hirota difference equation: Inverse scattering transform, Darboux transformation, and solitons”, Theoret. and Math. Phys., 181:3 (2014), 1585–1598  mathnet  crossref  crossref  adsnasa  isi (cited: 1)  elib  scopus (cited: 3)

   2012
7. M. Boiti, F. Pempinelli, A. K. Pogrebkov, “Extended resolvent of the heat operator with a multisoliton potential”, Theoret. and Math. Phys., 172:2 (2012), 1037–1051  mathnet  crossref  crossref  adsnasa  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
8. M. Beccaria, B. G. Konopelchenko, G. Landolfi, L. Martina, A. K. Pogrebkov, “Solitons in $1+1$ and $2+1$ dimensions”, Theoret. and Math. Phys., 172:2 (2012), 1035–1036  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  scopus

   2011
9. M. Boiti, F. Pempinelli, A. K. Pogrebkov, “Heat operator with pure soliton potential: properties of Jost and dual Jost solutions”, J. Math. Phys., 52:8 (2011), 083506 , 22 pp.  crossref  mathscinet (cited: 1)  zmath  adsnasa  isi (cited: 2)  scopus (cited: 2)
10. M. Boiti, F. Pempinelli, A. K. Pogrebkov, “Properties of the solitonic potentials of the heat operator”, Theoret. and Math. Phys., 168:1 (2011), 865–874  mathnet  crossref  crossref  isi (cited: 5)  elib (cited: 5)  elib (cited: 5)  scopus (cited: 5)

   2010
11. A. K. Pogrebkov, “Hirota difference equation and a commutator identity on an associative algebra”, Algebra i analiz, 22:3 (2010), 191–205  mathnet (cited: 3)  mathscinet  zmath  elib (cited: 2); A. K. Pogrebkov, “Hirota difference equation and a commutator identity on an associative algebra”, St. Petersburg Math. J., 22:3 (2011), 473–483  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 2)  scopus (cited: 3)
12. M. Boiti, F. Pempinelli, A. K. Pogrebkov, B. Prinari, “The equivalence of different approaches for generating multisoliton solutions of the KPII equation”, Theoret. and Math. Phys., 165:1 (2010), 1237–1255  mathnet  crossref  crossref  adsnasa  isi (cited: 5)  elib (cited: 7)  elib (cited: 7)  scopus (cited: 6)
13. V. M. Buchstaber, L. O. Chekhov, S. Yu. Dobrokhotov, S. M. Gusein-Zade, Yu. S. Ilyashenko, S. M. Natanzon, S. P. Novikov, G. I. Olshanski, A. K. Pogrebkov, O. K. Sheinman, S. B. Shlosman, M. A. Tsfasman, “Igor Krichever”, Mosc. Math. J., 10:4 (2010), 833–834  mathnet


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017